# SDR CALA2023090402676

- Difficulty date: August 26, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 73,727 hours, 31,509 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: 0727540
- Part serial: C221106
- Condition: Missing
- Location: Right Wing
- Part time: 2,333 hours, 1,183 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA2 - EXTERIOR WALK AROUND {A3NB-06-3-6001} - FUEL CAP MISSING AT RIGHT WING CAP, COUPLING R OFF 31-2825-9-0001 7042 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 7042 ON 31-2825-9-0001 0598 INSTALLED REFUEL DEFUEL COUPLING CAP REF AMM 28-25-41. NO DEFECTS NOTED. PARTS USED: 31-2825-9-0001,QTY :1 1688052,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688052 SN OFF.
